Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The Martin boundary for random walk


Authors: P. Ney and F. Spitzer
Journal: Trans. Amer. Math. Soc. 121 (1966), 116-132
MSC: Primary 60.66; Secondary 60.62
DOI: https://doi.org/10.1090/S0002-9947-1966-0195151-8
MathSciNet review: 0195151
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. R. Cox and W. L. Smith, A direct proof of a fundamental theorem of renewal theory, Skand. Aktuarietidskr. 36 (1953), 139-150. MR 0060754 (15:722e)
  • [2] J. L. Doob, Discrete potential theory and boundaries, J. Math. and Mech. 8 (1959), 433-458. MR 0107098 (21:5825)
  • [3] J. L. Doob, J. L. Snell and R. E. Williamson, Application of boundary theory to sums of independent random variables, Contributions to Probability and Statistics, pp. 182-197, Stanford Univ. Press., Stanford, Calif., 1960 MR 0120667 (22:11416)
  • [4] B. V. Gnedenko and A. N. Kolmogorov, Limit distributions for sums of independent random variables, Addison-Wesley, Cambridge, Mass., 1954. MR 0062975 (16:52d)
  • [5] P. L. Hennequin, Processus de Markoff en Cascade, Ann. Inst. H. Poincaré (2) 18 (1963), 109-196. MR 0164373 (29:1670)
  • [6] G. A. Hunt, Markoff chains and Martin boundaries, Illinois J. Math. 4 (1960), 313-340. MR 0123364 (23:A691)
  • [7] W. L. Smith, A frequency function form of the central limit theorem, Proc. Cambridge Philos. Soc. 49 (1953), 462-472. MR 0055606 (14:1099e)
  • [8] F. L. Spitzer, Principles of random walk, Van Nostrand, Princeton, N. J., 1964. MR 0171290 (30:1521)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.66, 60.62

Retrieve articles in all journals with MSC: 60.66, 60.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0195151-8
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society